About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 730825, 7 pages
http://dx.doi.org/10.1155/2013/730825
Research Article

Fixed Point Results for - -Contractions on Gauge Spaces and Applications

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 21 July 2013; Accepted 25 August 2013

Academic Editor: Calogero Vetro

Copyright © 2013 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Jleli, Erdal Karapınar, and Bessem Samet, “Fixed Point Results for --Contractions on Gauge Spaces and Applications,” Abstract and Applied Analysis, vol. 2013, Article ID 730825, 7 pages, 2013. doi:10.1155/2013/730825